# SDR SWAA020734

- Difficulty date: April 6, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 45,349 hours, 39,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 179, WL 227 AT LBL 17.1.  REMOVED AND REPLACED WEB PER SRM.
